I have just started reducing Effexor 300mg down to 225mg and am already having a hard time, flatness, tears I'm keen to find some consistancy as I just wasn't getting it with Effexor I've been diagnosed with GAD , depression and a little OCD , doc says not to add Brintellix till I get down to 75mg I don't want to go through a terrible tiration as I feel I have been through enough ups and downs the last 2 years
Hi, Tess!! Withdrawal from Effexor can be very difficult for some people and the only way to avoid that is to taper off it very gradually and then there is the possibility of the mild initial side effects of Brintellix. Double whammy. I can't think of any better option than the one your doctor has given you.
Perhaps when the others stop by they'll have some ideas.
Good luck and best wishes, WCV
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2015 • 1 answer
Posted 25 Apr 2015 • 2 answers
Posted 19 May 2015 • 1 answer
Posted 5 May 2016 • 5 answers
Posted 20 Dec 2017 • 3 answers